A contribution to relations between Gödelian and Zermelian set theories

Zdeněk Renc

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 4, page 429-436
  • ISSN: 0528-2195

How to cite

top

Renc, Zdeněk. "A contribution to relations between Gödelian and Zermelian set theories." Časopis pro pěstování matematiky 093.4 (1968): 429-436. <http://eudml.org/doc/21001>.

@article{Renc1968,
author = {Renc, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {set theory},
language = {eng},
number = {4},
pages = {429-436},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A contribution to relations between Gödelian and Zermelian set theories},
url = {http://eudml.org/doc/21001},
volume = {093},
year = {1968},
}

TY - JOUR
AU - Renc, Zdeněk
TI - A contribution to relations between Gödelian and Zermelian set theories
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 4
SP - 429
EP - 436
LA - eng
KW - set theory
UR - http://eudml.org/doc/21001
ER -

References

top
  1. Б. Бaлцap, T. Ex, Moдeли тeopии мнoжecтв oбpaзoвaнныe coвepшeнным oтнoшeниeм, Čas. pro pěst. mat., 90 (1965), 430-440. (1965) 
  2. Bukovský L., Hájek P., On the Standardness and Regularity of Normal Syntactic Models of the Set Theory, Bull. Acad. Sci. Polon., XIV, 3 (1966), 101-105. (1966) Zbl0147.26002MR0201280
  3. Gödel K., The Consistency of the Axiom of Choice etc, Princeton Univ. Press, 1940. (1940) Zbl0061.00902
  4. Hájek P., Syntactic Models of Axiomatic Theories, Bull. Acad. Sci. Polon. XIII, 4 (1965), 273-278. (1965) Zbl0151.01003MR0184857
  5. Mostowski A., An Undecidable Arithmetical Statement, Fund. Math. XXXVI (1949). (1949) Zbl0039.00802MR0035721
  6. Mostowski A., Some Impredicative Defìnitions in the Axiomatic Set Theory, Fund. Math. XXXVII (1950), 111-124. (1950) Zbl0039.27601MR0041083
  7. Novak L. I., A Construction for Consistent Systems, Fund. Math. XXXVII (1950), 87-110. (1950) Zbl0039.24504
  8. Rosser J. B., Wang Hao, Non-standard Models for Formal Logics, Journ. of Symb. Logics. 15 (1950), 113-129. (1950) Zbl0037.29502MR0038307
  9. Shoenfield J. R., A Relative Consistency Proof, Journ. of Symb. Logic. 19 (1954), 21-28. (1954) Zbl0055.00404MR0060433
  10. Boneнкa П., Moдeли тeopии мнoжecтв, Zeitschr. f. mat. Logik, 8 (1962), 281 - 292. (1962) 
  11. Vopěnka P., A New Proof of the Gödeľs Result on Non-provability of Consistency, Bull. Acad. Sci. Polon. ХIV, 3 (1966), 111-116. (1966) Zbl0156.25003

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.